Get treatment for infection and report to Allergan.
Thank you for your question. I’m sorry to hear that you’ve had this reaction, however, you know as a long-time user of BOTOX® that this is abnormal. My initial guess would be that you experienced an infection at the injection site, which would be the simple and most innocent explanation and can be treated with antibiotics. The other possibility is that you were injected with something other than BOTOX®. I’m curious if you went to the same injector and if this person is reputable. If so, then this could just be a simple infection. However, if there’s a possibility that a counterfeit product was used, this could be dangerous. Visit the injector to ask questions and verify what was used. You may need to seek a second opinion and obtain antibiotics to clear up infection.
I have never had this happen in all my years of injecting Botox. I would highly recommend that you go back to your physician to discuss the problem and report this infection to Allergan. Best of luck.
It is rare to have an infection at the site of injection site of Botox, although not impossible. It is extremely rare to have it continue for 3 months after your procedure. I would highly suggest meeting with your dermatologist to see if you truly have a skin infection, or just some newly developed acne (which can be in the T-zone, close to the area Botox is sometimes placed).
Thank you for your question, and I am sorry to hear of your troubles. I have not heard of this problem, but perhaps the area on your forehead was not cleaned thoroughly or the injector did not use sterile technique. Best to follow-up with the injector and report the problem directly to Allergan.Dr. Benjamin J. Cousins MD
Botox and Pus At Injections Sites
this is not normal for botox and i have never seen this in my whole career even when injecting other areas like the armpits, groin, scalp, buttock. Please ensure this was botox injected and you went somewhere reputable. Please report this to allergan. Best, Dr. Emer.
Hello ~ This is a very unusual problem. You should go back to your injector and have this evaluated. It is very uncommon to get infections after botox injections but it sounds like this is what has happened.
It sounds like you had an infection induced into the skin when you were injected and you should see your doctor and get treated with appropriate antibiotics
This is an infection probably from the injections. This is very unusual and needs to be discussed with your doctor. Perhaps sterile technique wasn't used.
Why would Botox cause bumps that exude puss or a white liquid at injection sites? Have I overdone Botox?
Ae you sure it was BOTOX? Was it a same injector or new one? This should be reported to Allergen Cosmetic, call them to file an adverse incident report.
It would be extremely rare to have an infection after Botox injections. I would recommend seeing your doctor to have the pustules evaluated.